Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at May 11, 2023, 7:11 AM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2023, 7:11 AM MDT (13:11 UTC)
- Expired
- May 11, 2023, 10:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 1.2 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120
WGUS55 KPUB 111311
FFWPUB
COC041-111615-
/O.NEW.KPUB.FF.W.0001.230511T1311Z-230511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
711 AM MDT Thu May 11 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central El Paso County in east central Colorado...
* Until 1015 AM MDT.
* At 711 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the warning area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation
and other loose materials.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3875 10467 3875 10451 3861 10451 3866 10471
FLASH FLOOD...RADAR INDICATED
$$
Hodanish1 follow-up statement
365
WGUS75 KPUB 111348
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
748 AM MDT Thu May 11 2023
COC041-111615-
/O.CON.KPUB.FF.W.0001.000000T0000Z-230511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
748 AM MDT Thu May 11 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT THIS
MORNING FOR SOUTH CENTRAL EL PASO COUNTY...
At 748 AM MDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. Flash
flooding is ongoing or expected to begin shortly.
A retention pond near Eagleside Elementary school was reported to be
overflowing
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3875 10467 3875 10451 3861 10451 3866 10471
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 11, 4:20 AM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 11, 4:20 AM MDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 420 AM MDT Thu May 11 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Thu May 11 2023 Key Messages: 1) Upper low tracks across the area today, with widespread showers and thunderstorms expected. 2) Strong/severe storms possible over the plains north of the Arkansas River from mid morning into mid-afternoon. 3) Locally heavy rainfall possible today, mainly across El Paso County, some heavy snow likely over the higher peaks of the central mountains and Pikes Peak. Upper low over nrn New Mexico this morning will rotate slowly northward across Colorado today, while surface low near Trinidad this morning lifts into nwrn KS by late afternoon. Significant wave of showers/thunderstorms was lifting northward through the plains early this morning, while dry slot on water vapor energy over nern NM was pushing into extreme sern CO as of 330 am. As a result, suspect we'll see a brief lull in precip over the plains through sunrise, before main round of upward motion moves across from mid-morning through mid-afternoon, sparking another wave of thunderstorms, especially east of I-25. Plenty of shear for severe storms on the plains, but with CAPE rather limited (only 500-900 J/KG), environment may not support sustained, persistent updrafts, with storm mode trending toward more low topped marginal hail/wind producers. Farther west, mountains and El Paso County may not see much of a break in precip this morning, with widespread showers and thunderstorms persisting. By afternoon, as low lifts north, wrap around band of precip dives south along I-25, with HRRR showing heavy QPF (1-2 inches) from Colorado Springs south through Pueblo, while various other solutions show much less in the way of precip. Leaned drier than the HRRR at most locations, especially south of El Paso County, as developing n-nw downslope winds may at least take a bite out of precip amounts. Will need to monitor areas in El Paso County for enhanced flash flood risk today, as some pockets of locally heavy rain are likely, though no flood watch issued yet, as most locations can still take another couple inches. Snow level hangs out in the 9-10k range through the day, with several inches of accumulation likely over the higher peaks of the central mountains and near the summit of Pikes Peak. Tonight, precip slowly ends from south to north, with HRRR again looking the wettest and slowest to end things. Followed more of a NAM/GFS blend, suggesting showers should end over all but Teller County/central mountains/Palmer Divide by midnight, with slow clearing toward morning all locations. .LONG TERM...(Friday through Wednesday) Issued at 342 AM MDT Thu May 11 2023 Key Messages: 1) Unsettled and Cool. Two things stand out in the long term. First, flow aloft will become quite weak as a high amplitude ridge builds over the western United States. However, embedded within this building ridge, weak troughiness will linger through early next week over our fcst area. Second, moisture is forecast to linger over the region through this period which will keep a good chance of diurnal showers and thunderstorms over the region. Overall, this pattern will keep the region cooler and wetter than normal through mid week. Temps may not hit 80 on the plains until mid/late week next week. Given the lack of flow aloft, the severe weather threat will be nil, but the amount of thunder will likely be above normal during this period due to the persistent moisture. Burn scar flooding concerns will likely be on the increase. \/Hodanish && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 342 AM MDT Thu May 11 2023 At KALS, VFR today, with brief periods of vcsh this morning, and a risk of a vcts this afternoon. NW winds will increase this afternoon, with some gusts to 25 kts until sunset. At KPUB and KCOS, prevailing conditions will be VFR, though periods of MVFR cigs/vis are likely most of the day as waves of -tsra/-shra move through the area. Precip then ends toward 06z at both terminals. Winds will remain generally n-ne at both sites today, with some gusts to 20-25 kts likely. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until midnight MDT tonight for COZ058- 060. && SHORT TERM...PETERSEN LONG TERM...HODANISH AVIATION...PETERSEN
Hazardous weather outlook, May 11, 4:35 AM MDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 435 AM MDT Thu May 11 2023 COZ058>089-093>099-121045- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 435 AM MDT Thu May 11 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Several strong to severe storms are expected today over the eastern plains, mainly to the east of I-25 and along and north of the Arkansas River. The main threats from these storms will be hail up to ping pong ball size and wind gusts over 60 mph, along with lightning and heavy rainfall. There is also a low threat for a tornado with one or two of the stronger storms. Pockets of heavy rainfall are possible across the Pikes Peak region today, and some localized flooding of roads and normally dry creek .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous showers and thunderstorms are anticipated each afternoon and early evening across the region. Locally heavy rain will be possible, along with small hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/Hodanish
In the hours before
Special weather statement, May 11, 1:58 AM MDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 AM MDT Thu May 11 2023
COZ089-093-094-110845-
Crowley County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
158 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of central Otero, north
central Las Animas and south central Crowley Counties through 245 AM
MDT...
At 158 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Timpas, or 20 miles southwest of La Junta, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Timpas around 215 AM MDT.
Other locations in the path of this storm include La Junta, Swink,
Rocky Ford and Manzanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3763 10357 3762 10380 3814 10390 3816 10356
TIME...MOT...LOC 0758Z 176DEG 28KT 3770 10369
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, May 11, 2:51 AM MDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 AM MDT Thu May 11 2023
COZ079-080-083-086-087-110915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
251 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of north central
Huerfano, southeastern Fremont, northeastern Custer and southwestern
Pueblo Counties through 315 AM MDT...
At 251 AM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 16 miles southeast of Junkins Burn Scar,
moving north at 35 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
eastern Junkins Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3788 10479 3784 10501 3825 10519 3831 10486
TIME...MOT...LOC 0851Z 166DEG 30KT 3794 10493
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
HodanishSpecial weather statement, May 11, 4:13 AM MDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 AM MDT Thu May 11 2023
COZ081>083-085-086-111100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
413 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of northeastern
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties through 500 AM MDT...
At 411 AM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 23 miles northwest of Pueblo, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Victor and Cripple Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3842 10483 3837 10505 3873 10524 3881 10491
TIME...MOT...LOC 1011Z 164DEG 26KT 3847 10497
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 11, 4:43 AM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 AM MDT Thu May 11 2023
COZ083-086-111115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
443 AM MDT Thu May 11 2023
...A cluster of thunderstorms capable of producing very heavy rain
and small hail will impact Pueblo and eastern Fremont counties
through 515 AM MDT...
At 440 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Pueblo county moving rapidly northwest at 55 mph.
HAZARD...Locally very heavy rain, and winds in excess of 40 mph and
pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rain will cause ponding over water on
roadways.
This strong thunderstorm will be near...
Salt Creek and Blende around 450 AM MDT.
Pueblo around 455 AM MDT.
Pueblo Reservoir around 500 AM MDT.
Other locations in the path of this storm include Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3790 10431 3790 10460 3843 10504 3850 10465
TIME...MOT...LOC 1040Z 148DEG 47KT 3810 10457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 11, 6:10 AM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
610 AM MDT Thu May 11 2023
COZ086-111245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
610 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of central Pueblo
County through 645 AM MDT...
At 610 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Salt Creek, or 10 miles south of Pueblo, moving
northwest at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3811 10445 3800 10455 3811 10488 3837 10476
TIME...MOT...LOC 1210Z 112DEG 16KT 3812 10457
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 11, 6:58 AM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
658 AM MDT Thu May 11 2023
COZ081-085-111330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
658 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of southwestern El Paso
County through 730 AM MDT...
At 657 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Schriever AFB, or 18 miles southeast of Colorado
Springs, moving northwest at 25 mph.
HAZARD...Very heavy rain, winds in excess of 40 mph and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Fountain around 715 AM MDT.
Other locations in the path of this storm include Security,
Security-Widefield, Peterson AFB, Cimarron Hills, Stratmoor and Fort
Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3865 10445 3857 10456 3880 10490 3893 10467
TIME...MOT...LOC 1257Z 138DEG 21KT 3869 10454
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:12 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| May 10, 7:28 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| May 10, 7:31 PM MDT | River Flood Warning | PUB | El Paso | 36 hr |
| May 10, 8:07 PM MDT | Special Weather Statement | PUB | 23 min | |
| May 10, 8:43 PM MDT | Winter Weather Advisory | PUB | Chaffee, El Paso, Fremont, Lake, Saguache, Teller | 27 hr |
| May 10, 8:59 PM MDT | Special Weather Statement | PUB | Bent, Otero | 46 min |
| May 10, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 33 min |
| May 10, 9:50 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
| May 10, 10:30 PM MDT | Special Weather Statement | PUB | Kiowa | 60 min |
| May 10, 10:33 PM MDT | Special Weather Statement | PUB | Bent, Otero | 42 min |
| May 11, 1:46 AM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| May 11, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| May 11, 2:51 AM MDT | Special Weather Statement | PUB | Custer | 24 min |
| May 11, 4:13 AM MDT | Special Weather Statement | PUB | Teller | 47 min |
| May 11, 4:43 AM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| May 11, 6:10 AM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 11, 6:58 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 11, 7:56 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| May 11, 8:21 AM MDT | River Flood Watch | PUB | El Paso | 2 hr |
| May 11, 10:22 AM MDT | River Flood Warning | PUB | El Paso | 21 hr |
| May 11, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 11, 12:56 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| May 11, 1:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 11, 2:28 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| May 11, 2:47 PM MDT | River Flood Warning | PUB | Pueblo | 42 hr |
| May 11, 2:51 PM MDT | River Flood Watch | PUB | Pueblo | 8 hr |
| May 11, 2:54 PM MDT | River Flood Watch | PUB | Otero | 28 hr |
| May 11, 3:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| May 11, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| May 11, 4:18 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| May 11, 4:31 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| May 11, 4:50 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| May 11, 4:54 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| May 11, 5:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| May 11, 5:49 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.